Affordable Access

Publisher Website

Modified dispersion equations—II

Authors
Journal
International Journal of Non-Linear Mechanics
0020-7462
Publisher
Elsevier
Publication Date
Volume
27
Issue
5
Identifiers
DOI: 10.1016/0020-7462(92)90031-2

Abstract

Abstract The effects due to modification through augmentation or perturbation are studied for the non-linear Schrödinger, the Boussinesq and the sinh-Gordon equations. General solutions for the first-order perturbations or non-constant solutions of the equations are determined. The method of analysis utilized is strictly direct throughout.

There are no comments yet on this publication. Be the first to share your thoughts.